# SDR HKGA201906250012

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12021326001
- Condition: Cracked
- Location: Frame 44
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 44, BETWEEN STRINGERS 1 & 2.  REMOVED AND REPLACED THE DAMAGED SHEAR TIE IAW SPM 51-40-02. TREATED AND APPLIED TOP COAT TO FASTENERS IAW CPM 51-21-04 REV 10.
